The days get longer …..

It has been an stressful if not interesting week. R***’s medical team have decided that they need to reduce the dosage of one of his medications. To be specific, Lorazepam. He has been taking half a milligram every morning, Monday to Friday, with a full one milligram if needed (PRN). This has been working fine. However it’s been decided to try and get him off the drug completely, as it is supposed to be highly addictive. The issue here is, what will replace it, and what effect will that have on R***. We saw the effects of medication change some years ago, when a doctor decided that he would be better taking a form of Risperdone, which is an anti-psychotic drug. This caused severe problems at the time, and was stopped. I fear that the same thing may happen again. Not with the same drug, but something similar. We are going to tell his medics that we feel he should stay on the half milligram dosage, with the one milligram PRN for the time being, then gradually reduce the dosage, over a number of weeks. I will let you know how we get one, with that one.

I think I may have tempted fate, last posting with regard to Mrs H’s next project. Her hand has been forced somewhat. On Tuesday evening, I had given R*** a shower and decided that I needed one too. Now whether the shock of this was too much for the shower to bear, I couldn’t say, but the shower broke. What actually happened, I have no idea, but the controller made a cracking noise as I was turning it off, and then would not turn off. I eventually managed to get it turned off, but there were problems turning it back on. So a new shower is the order of the day. Mrs H went out and bought one yesterday, and the guy that did the kitchen said he would fit it. We just have to wait until he can, but Mrs H is already thinking we need a pump for the shower also. The one we have is gravity fed, so not much of a power shower. Apparently, a pump would improve this. Expensive days ahead, I think, as she also wants the whole of the en-suite replacing.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s